# SDR A8OA201301160002

- Difficulty date: January 16, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N238PT
- Make and model: Dhav DHC4A
- Aircraft serial: 238
- Aircraft time: 5,709 hours, 5,019 cycles
- Engine: Pwa R20007M2
- Engine time: 1,183 hours, 1,011 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

20 MINUTES IN FLIGHT, IN A CLIMB RT ENGINE EXPERIENCED HIGH OIL TEMP WARNING.  CREW INITIATED RT ENGINE SHUTDOWN PROCEDURES. R & R RT ENGINE THERMOSTATIC VALVE IAW ENGINE MM 79-20-03.  PERFORMED GROUND RUN, ALL INDICATIONS NORMAL.  NO LEAKS NOTED. PN, OFF 3036946, SN OFF 4729, PN ON 3036946, SN ON 4835.
